# SDR DL72S011000

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N542DA
- Make and model: Boeing 727232
- Aircraft serial: 22391
- Aircraft time: 59,336 hours, 43,964 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 6516266918
- Part serial: 1349
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL , THE INBOARD TRACK ASSY WAS FOUND WITH WEAR AND CORROSION BEYOND ALLOWABLE LIMITS.  TRACK WAS REPAIRED PER ER/A 401969-14AD AND BFGOODRICH DOCUMENT 57-0364.
